# SDR GTIA2015121101433

- Difficulty date: December 11, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 21,540 hours, 9,900 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Seat 7 Abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DROPPED AT 7ABC, PASSENGER OXYGEN STORAGE, PASSENGER OXYGEN MODULES. PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00-710-001A.  OPS CHECK GOOD. THIS CLEARS DMI 6025980, MOC NOTIFIED.  PLACARD REMOVED.
